# SDR AALA202011099012

- Difficulty date: November 4, 2020
- Submitted: November 9, 2020
- Operation: Air carrier
- Aircraft: N955NN
- Make and model: Boeing 737823
- Aircraft serial: 31199
- Aircraft time: 18,166 hours, 7,067 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CORROSION OF LT TRANSITION PANEL IN AFT CARGO BETWEEN STA 727 AND STA 847 AT STR 25L, MEASURING L=70.0 IN, W=1.0 IN, D=0.003 IN.   ACCOMPLISHED PERMANENT BLEND REPAIR, IAW SRM 51-40-02.
